# SDR DALA2023111609472

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 79,726 hours, 31,338 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0693 DOOR 1R FLOOR PROX SWITCH. CORRECTIVE ACTION: T/S PER FIM 25-66-00-815-802, REMOVED AND REPLACED 1R GIRT BAR PROX SWITCHES REF B757 AMM 25-66 CKS GOOD. (0066655)
